Show simple item record

dc.contributor.authorRUSINEK, HENRY
dc.date.accessioned2018-07-12T17:57:22Z
dc.date.available2018-07-12T17:57:22Z
dc.date.issued1975
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 36-08, Section: B, page: 4011.
dc.identifier.urihttp://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7604551
dc.identifier.urihttps://hdl.handle.net/20.500.12202/2298
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleFOURIER TRANSFORM OF DISTRIBUTIONS
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record